About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 726172, 13 pages
http://dx.doi.org/10.1155/2013/726172
Research Article

Analysis of Mathematics and Sustainability in an Impulsive Eutrophication Controlling System

Hengguo Yu,1,2 Min Zhao,2,3 and Qi Wang2,3

1School of Mathematics and Information Science, Wenzhou University, Wenzhou, Zhejiang 325035, China
2Zhejiang Provincial Key Laboratory for Water Environment and Marine Biological Resources Protection, Wenzhou University, Wenzhou, Zhejiang 325035, China
3School of Life and Environmental Science, Wenzhou University, Wenzhou, Zhejiang 325035, China

Received 1 September 2013; Accepted 12 October 2013

Academic Editor: Luca Guerrini

Copyright © 2013 Hengguo Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hengguo Yu, Min Zhao, and Qi Wang, “Analysis of Mathematics and Sustainability in an Impulsive Eutrophication Controlling System,” Abstract and Applied Analysis, vol. 2013, Article ID 726172, 13 pages, 2013. doi:10.1155/2013/726172